# SDR AUS20030241

- Difficulty date: February 28, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5347576500200
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BULK CARGO DOOR SILL CONTAINED LEVEL 2 CORROSION. AREA OF CORROSION 52.8MM (2IN) BY 25.4MM (1IN) AND 1.27MM (0.050IN) DEEP. FOUND DURING INSPECTION IAW MRBR 53.41.07.
